# SDR WX0A2024070132096

- Difficulty date: June 29, 2024
- Submitted: July 5, 2024
- Operation: Air carrier
- Aircraft: N250NV
- Make and model: Airbus A320-214
- Aircraft serial: 7743
- Aircraft time: 17,333 hours, 8,657 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Pin
- Condition: Broken
- Location: Megaphone
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT NOT GROUNDED) ALARM-PLUG PIN ON FWD MEGAPHONE BROKEN OFF INSIDE UNIT / REPLACED FWD MEGAPHONE A SERVICEABLE ONE REF A320 LPOA FOR 250NV DRAWING# A2250005L03"
